# SDR 9804389921

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943N
- Make and model: Doug DC-9-32
- Aircraft serial: 47647
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 13621228
- Condition: Low Pressure
- Location: Tail Cone
- Part time: 39,306 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG MAINTENANCE INSPECTION, FOUND TAIL CONE EVACUATION SLIDE BOTTLE LOW ON PRESSURE.  REPLACED SLIDE.
